MathSciNet Relay Station
MathSciNet bibliographic data
MR2221567 (2007a:42055) 42C05 (33C45 42-02 47B36)
Totik, Vilmos Orthogonal polynomials. Surv. Approx. Theory 1 (2005), 70–125.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement